| Model Number |
QVM2-D-HM |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
User reported sweep would not change from zero.This is considered reportable per spectrum medical's criteria.
Additional Manufacturer Narrative
Log review identified that sweep was not activated until after diagnostics started at which point the unit had no issues.After communication with the perfusionist, it was determined that this event occurred due to user error in which sweep was disabled after system testing and not re-activated before the procedure began.